# SDR TIMA20140811022

- Difficulty date: August 11, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 38,521 hours, 52,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 1144300739
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RT SIDE SEAT SUPPORT RAIL WAS FOUND TO BE CORRODED.
